| Catalog Number |
02-020-11-0330 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6): 204-70-00 - tibial stem ext.Screw, (b)(6): 02-012-60-1425 - tru stem ext 14mm x 25mm, (b)(6): 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t, (b)(6): 02-020-11-0330 - truliant ps cem fem ps cem right sz 3, (b)(6): 200-02-35 - three peg patella 35mm.H3: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.
Event or Problem Description
As reported, approximately 3 years post op initial right tka, this 67 y/o female patient was revised.Patient had recalled liner and loose femur.Surgeon replaced femur and poly.There were no device breakages or surgical delays during the procedure.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.